# SDR DALA2025032702242

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3276, CORROSION FLOOR STRUCTURE WEB FRAME LOCATED FROM FR69 TO FR70 AND STR23RH AT AFT GALLEY AREA (SSI: 534147). CORRECTIVE ACTION: REPLACED WEB AND FASTENERS LOC ON FR69 TO FR70 AT LEVEL STR23RH AFT GALLEY AREA AS PER A320 SRM 51-42-11 A320 SRM 51-72-11 AND DWG D53474180, ISSUE: AA, RELEASE DATE: 09/SEP/24. (LP 0877227)
